advertisement
Question
Posted by: Anna | 2008/07/05

yasmin

Dear Doc, I have just started contraception. The dr prescribed Yasmin. Since starting 3 weeks ago, I have been feeling extremely nauseous and hungry and both at the same time. I have been losing weight and feel overall not myself. 1( Could this be because of yasmin? 2) If I change to another pill now ( (Nordette)will I be save? I'm getting married in a week! 3) Would you recommend Nordette? When previously married, I had no trouble with this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects are common when starting any Pill. They usually get better in a month or two. I would suggest that you persist and not change to another Pill now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: CE | 2008/07/07

Hi Anna,
Just want to let you know that when I first started taking Yasmin, I was also very nauseas and it often ended up with vomitting. I also didn't feel normal. To be honest I thought I was pregnant with all the symptoms I had. My first period on Yasmin was horrible. It lasted 8 days and it was very heavy (not like I usually experience).
Good luck, hope it all works out for you.
CE:-)

Reply to CE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement